# SDR 174042903

- Difficulty date: April 29, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Aircraft time: 3,905 hours, 4,790 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Probe
- Part number: 9754421422
- Part serial: 282
- Condition: Failed
- Location: Aoa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AOA PROBE FAILS TO HEAT.
